advertisement
Question
Posted by: Nokukhanya Pearl Xaba | 2011/08/12

Prolonged use of Trepiline 25mg

I have used trepiline 25mg for six months to make me sleep better. It iworked very well. Is it safe to use it continously as chronic medication to assist me sleep better, because I stopped using it for two weeks (after prescription finished). I''m struggling to sleep now. Also, is it related to weight gain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Yes it can cause weight gain in some people. Withdrwang trepiline can cause a rebound insomnia. As a matter of principle, there is always the potential for side-effects in any medication, so its use should be discussed with your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement